Stable pairs on nodal K3 fibrations

Amin Gholampour, Artan Sheshmani, Yukinobu Toda

Research output: Contribution to journalArticlepeer-review


We study Pandharipande-Thomas's stable pair theory on K3 fibrations over curves with possibly nodal fibers. We describe stable pair invariants of the fiberwise irreducible curve classes in terms of Kawai-Yoshioka's formula for the Euler characteristics of moduli spaces of stable pairs on K3 surfaces and Noether-Lefschetz numbers of the fibration. Moreover, we investigate the relation of these invariants with the perverse (non-commutative) stable pair invariants of the K3 fibration. In the case that the K3 fibration is a projective Calabi-Yau threefold, by means of wall-crossing techniques, we write the stable pair invariants in terms of the generalized Donaldson-Thomas invariants of 2D Gieseker semistable sheaves supported on the fibers.

Original languageEnglish (US)
Pages (from-to)5297-5346
Number of pages50
JournalInternational Mathematics Research Notices
Issue number17
StatePublished - Sep 5 2018
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Stable pairs on nodal K3 fibrations'. Together they form a unique fingerprint.

Cite this